MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 48MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 48MM GROUP B; HIP COMPONENT
Model Number DSPCGB48
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient complained of pain.X-ray indicated acetabular cup loosening.Cup was revised to dual-mobiliy cup.Z stem was left and biolox delta option head was implanted.Component not revised: profemur® plasma z classic size 3 varus 8 dg short neck product id: phapcle3.Lot: 1633611.

Brand Name
DYNASTY PC SHELL 48MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11686242
Report Number3010536692-2021-00215
Device Sequence Number2936133
Product Code LZO
UDI-Device IdentifierM684DSPCGB481
UDI-PublicM684DSPCGB481
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSPCGB48
Device Catalogue NumberDSPCGB48
Device Lot Number1697658
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR